# SDR SWAA2024110656079

- Difficulty date: November 3, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N8771D
- Make and model: Boeing 737-8
- Aircraft serial: 67516
- Aircraft time: 6,929 hours, 3,516 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AFT OVERWING EMERGENCY EXIT LIGHT OUT<[01] REPLACED LH AFT OVERWING LIGHT LAMP PER [AMM 33-51-04-960-801-MAX (SLIDE/OVERWING LIGHT - LAMP REPLACEMENT - PERMANENT)]
